# SDR REXA2024080600636

- Difficulty date: March 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N480PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15480
- Aircraft time: 7,651 hours, 6,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOP PANEL ON PAX DOOR UNDER UPPERMOST STEP HAS 2EA CRACKS, PANEL REQUIRES REPLACEMENT OR REPAIR   REMOVED DAMAGED TOP PANEL PAX DOOR STAIRS IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. LOCATED AND DRILLED NEW TOP PANEL PAX DOOR STAIRS P/N 601R317075-3 IAW CRJ-900 SRM 51-40-11-001-001-A01 AND INSTALLED NEW SERVICEABLE TOP PANEL PAX DOOR STAIRS IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
